| Model Number |
305C229 |
| Medical Device Problem Codes |
Gradient Increase (1270); Incomplete Coaptation (2507)
| Health Effect - Clinical Codes |
Aortic Insufficiency (1715); Stroke/CVA (1770)
| Date of Event |
04/25/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 3 years 9 months post implant of this 29mm aortic bioprosthetic valve, the patient presented to the emergency room with symptoms of a stroke.An echocardiogram was performed which indicated a flailed leaflet with "incipient" aortic insufficiency and a mean gradient of 23mmhg.The valve successfully was replaced valve-in-valve with a transcatheter valve, with no additional adverse patient effects reported.